Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain on touching clitoris post sex, red raw skin, pain on walking. Treatment options?

My boyfriend went down on me the other day and after, I felt extreme pain when my clitoris was touched. When I got home I looked closer and saw that a large portion of the skin of my clitoris was rubbed raw and red. The spot when touched causes me extreme pain, similar to touching an open, raw blister . Please help me. :( It hurts to walk and I have to walk 8 miles every day!
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
There is possibility of some abrasion due to rough intercourse.
If there is any super added infection, the pain will be more.
So you once consult gynecologist, get examined.
By taking antibiotics course, local analgesic ointment possibly your pain can get relived.
Take sitz bath that can decrease the pain to some extent.
Take care.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor